Previous |  Up |  Next


Laplacian eigenvalue; spread of a graph
Two inequalities for the Laplacian spread of graphs are proved in this note. These inequalities are reverse to those obtained by Z. You, B. Liu: The Laplacian spread of graphs, Czech. Math. J. 62 (2012), 155–168.
[1] Gutman, I., Das, K. C.: The first Zagreb index 30 years after. MATCH Commun. Math. Comput. Chem. 50 83-92 (2004). MR 2037426 | Zbl 1053.05115
[2] Mitrinović, D. S.: Analytic Inequalities. In Cooperation with P. M. Vasić. Die Grundlehren der mathematischen Wissenschaften 165 Springer, Berlin (1970). MR 0274686 | Zbl 0199.38101
[3] Mitrinović, D. S., Pečarić, J. E., Fink, A. M.: Classical and New Inequalities in Analysis. Mathematics and Its Applications (East European Series) 61 Kluwer Academic Publishers, Dordrecht (1993). MR 1220224
[4] You, Z., Liu, B.: The Laplacian spread of graphs. Czech. Math. J. 62 155-168 (2012). DOI 10.1007/s10587-012-0003-z | MR 2899742 | Zbl 1245.05089
Partner of
EuDML logo